About three weeks ago I noticed the right side of my shaft was getting red and tender after masturbating with a skin lotion. This has happened before, in almost the same place. Usually I'd stop for a few days, it'd scab over, and be brand new in a few days.
I have been active with oral sex, but the first time this happened was before I'd had any sexual contact.
Anyways, this time appears to be different. Rather than scabbing over, it's just staying red, and it's been the same for a couple of weeks now. I've been to the doctor and tried an anti-fungal cream and a steroid cream with no avail. It's not necessarily bright red, more of a pink. But it is more noticeable and brighter red when it gets rubbed or I exercise. It doesn't really burn, but I can feel it enough to where I know it's there without looking. The last time I went to the doctor he said just to ignore it for a few weeks and get back to him. However, I had already been ignoring it before I saw him with no results. I'm hoping to go in for another visit soon, but does anybody have any idea what this could be and how make it go away?
My doctor said he was sure it is not any sort of STD.
From the symptoms it can be due to dermatitis skin. Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. Also wear cotton undergarments. Application of mild corticosteroid cream and oral antiinflammatories like ibuprofen/acetaminophen are also helpful. If the symptoms are severe then it will be best to consult a dermatologist.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.